Open Access
June 2008 Perron-Frobenius theorem for nonnegative tensors
K. C. Chang, K. Pearson, T. Zhang
Commun. Math. Sci. 6(2): 507-520 (June 2008).


We generalize the Perron–Frobenius Theorem for nonnegative matrices to the class of nonnegative tensors.


Download Citation

K. C. Chang. K. Pearson. T. Zhang. "Perron-Frobenius theorem for nonnegative tensors." Commun. Math. Sci. 6 (2) 507 - 520, June 2008.


Published: June 2008
First available in Project Euclid: 1 July 2008

zbMATH: 1147.15006
MathSciNet: MR2435198

Primary: 15A18‎ , 15A69

Keywords: higher order tensor , numerical multilinear algebra

Rights: Copyright © 2008 International Press of Boston

Vol.6 • No. 2 • June 2008
Back to Top